Jump to content

Co enzyme Q10


angie007
 Share

Recommended Posts

Hi Guys,

 

Have been doing some research for us ladies that are affected by menopause and wd symptoms too,

and have found that on several sites they promote Co Enzyme Q10, not only for adverse reactions to prescription

drugs but also for the relief of menoapusal symptoms, which no doubt have a huge impact on us ladies being blessed

to have the 2 things going on at the same time - lucky us eh lol.

 

Anyone here used this or have any information?????

And does anyone know should i be using suppliments!!! to help, as since my bad experience with mag citrate while tapering

i have used nothing at all.

Does supplimental use speed up recovery and provide relief from symptoms????

 

Or is it possible to recover just as quickly ( hopefully) using nothing at all, bit scared to try anything at all.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

Already on my first year of WD (2008) I consulted a orthomoleculair doctor who prescribed me several supplements and vitamins, among them Q10. He did some tests to see what I needed at the moment. Although this man had a fairly good reputation, I did not get much relief from one year treatment. And now almost 4 years in protracted WD and still not turned the corner I think that supplements do not work in WD. Some other people reported that the got some benefit from it.

There is really no other cure than time, or tapering very slowly and carefully for those still having the chance for that. And for the others, vthe calendar is our best friend and our greatest enemy...

10 mg Paxil/Seroxat since 2002
several attempts to quit since 2004
Quit c/t again Oktober 2007, in protracted w/d since then
after 3.5 years slight improvement but still on the road

after 6 years pretty much recovered but still some nasty residual sypmtons
after 8.5 years working again on a 90% base and basically functioning normally again!

 

Link to comment
Share on other sites

I had a major bad reaction to CQ10 - tried it twice several weeks apart. My doctors said it alters brain metabolism and in some people the increase can cause increased psychiatric and neurological symptoms. If you read the research it shows that it increases energy - that equals stimulation of some form and my brain just could not tolerate it

 

This doctors is not holistic - he is an internal medicine doctor so I was surprised he even knew this.

Link to comment
Share on other sites

HI Cluadius,

 

Thank you for your input, really appreciate it, guess i google too much lol looking for some relief,

but i think i will leave well alone, i have up to now. Bad enough to have wd going on but the other stuff as well,

some days are just hard, b ut never mind, i know deep down that you are right, and have to admit, im a bit scared to try anything anyhow,

so in a way, im glad i asked !!!!!!!

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

I'm curious about this as well, but have not tried it yet as it seems pretty expensive. I think there are a couple of people on here who have tried it with at least no negative results...

'94-'08 On/off ADs. Mostly Zoloft & Wellbutrin, but also Prozac, Celexa, Effexor, etc.
6/08 quit Z & W after tapering, awful anxiety 3 mos. later, reinstated.
11/10 CTed. Severe anxiety 3 mos. later & @ 8 mos. much worse (set off by metronidazole). Anxiety, depression, anhedonia, DP, DR, dizziness, severe insomnia, high serum AM cortisol, flu-like feelings, muscle discomfort.
9/11-9/12 Waves and windows of recovery.
10/12 Awful relapse, DP/DR. Hydrocortisone?
11/12 Improved fairly quickly even though relapse was one of worst waves ever.

1/13 Best I've ever felt.

3/13 A bit of a relapse... then faster and shorter waves and windows.

4/14 Have to watch out for triggers, but feel completely normal about 80% of the time.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy